Publications with S. Fuchino

All publications by Sakaé Fuchino and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:543 Fuchino, S., Shelah, S., & Soukup, L. (1994). On a theorem of Shapiro. Math. Japon., 40(2), 199–206. arXiv: math/9405215 MR: 1297233
Sh:544 Fuchino, S., Shelah, S., & Soukup, L. (1997). Sticks and clubs. Ann. Pure Appl. Logic, 90(1-3), 57–77. arXiv: math/9804153 DOI: 10.1016/S0168-0072(97)00030-4 MR: 1489304
Sh:549 Fuchino, S., Koppelberg, S., & Shelah, S. (1996). Partial orderings with the weak Freese-Nation property. Ann. Pure Appl. Logic, 80(1), 35–54. arXiv: math/9508220 DOI: 10.1016/0168-0072(95)00047-X MR: 1395682
Sh:556 Fuchino, S., Koppelberg, S., & Shelah, S. (1996). A game on partial orderings. Topology Appl., 74(1-3), 141–148. arXiv: math/9505212 DOI: 10.1016/S0166-8641(96)00051-X MR: 1425933
Sh:593 Fuchino, S., Mildenberger, H., Shelah, S., & Vojtáš, P. (1999). On absolutely divergent series. Fund. Math., 160(3), 255–268. arXiv: math/9903114 MR: 1708990
Sh:712 Fuchino, S., Geschke, S., Shelah, S., & Soukup, L. (2001). On the weak Freese-Nation property of complete Boolean algebras. Ann. Pure Appl. Logic, 110(1-3), 89–105. arXiv: math/9911230 DOI: 10.1016/S0168-0072(01)00023-9 MR: 1846760
Sh:763 Fuchino, S., Greenberg, N., & Shelah, S. (2006). Models of real-valued measurability. Ann. Pure Appl. Logic, 142(1-3), 380–397. arXiv: math/0601087 DOI: 10.1016/j.apal.2006.04.003 MR: 2250550
See [Sh:E85]
Sh:E85 Fuchino, S., & Shelah, S. (2001). Models of real-valued measurability. Sūrikaisekikenkyūsho Kōkyūroku, (1202), 38–60. Axiomatic set theory (Japanese) (Kyoto, 2000) MR: 1855549
Preliminary version of [Sh:763]